MathSciNet Relay Station
MathSciNet bibliographic data
MR2165391 (2006d:14076) 14R10 (14L30 14R20 14R25)
Masuda, Kayo; Miyanishi, Masayoshi Affine pseudo-planes and cancellation problem. Trans. Amer. Math. Soc. 357 (2005), no. 12, 4867–4883 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement